MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV CEM TIB STEM REAMER; ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS

DEPUY IRELAND - 9616671 ATTUNE REV CEM TIB STEM REAMER; ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS
Catalog Number 250620102
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation of the returned device confirms deformation and the inability to assemble.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reamer and reamer collet became fused together while reaming.

Brand Name
ATTUNE REV CEM TIB STEM REAMER
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8655486
Report Number1818910-2019-94843
Device Sequence Number2663136
Product Code HTO
UDI-Device Identifier10603295440550
UDI-Public10603295440550
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250620102
Device Lot NumberNG68444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight108